# SDR FDEA202506140939

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58759
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 231DFF DENTED, APPROXIMATELY STATION   424. GM45 FABRIACTED NEW FLOORPANEL 231DFF MPN# 143T5875-9 LBL 54.75-LBL 77.5 STA 412-500 IN REF   TO EA# H-5312-T0383753. THIS IS A MAJOR REPAIR SEE JPF FOR ALL WORKSTEPS ACCOMPLISHED   INSTALLATION OF FLOOR PANEL WILL BE ACCOMPLISHED ON WO#90248 NR#279.
